MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP

Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Catalog Number DYNDTN1603
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "recently when they connect the syringe and to the extension and the extension to the primary set the syringe will not push the fluid through.The syringe will push when connected to either one independently just not as a set.".
 
Additional Manufacturer Narrative
The customer reported that the syringe will push when connected to either the extension set or the primary set independently, just not as a set.A sample was received for the investigation; due to the high volume of complaints regarding the same issue and item, medline did not test the samples and sent them to the vendor, amsino, for further evaluation, and notified the vendor and requested review of the production records.Based on the complaint details and investigation, medline confirmed the issue.Amsino's investigation determined that the defect originates during the assembly bonding process, where tubing was bonded such that it extended into the inner diameter of the male luer, resulting in interference between the tubing and the internal features of a needle-free site upon connection, which blocked or severely limited fluid flow through the connection; a corrective action request was issued to amsino and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50898380
Report Number1417592-2026-50985
Device Sequence Number16142862
Product Code FPA
UDI-Device Identifier10080196415076
UDI-Public10080196415076
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1603
Device Lot Number03322409A208
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown